Research Repository

Inequalities Of Schwarz Type For n-Tuples Of Vectors In Inner Product Spaces With Applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities Of Schwarz Type For n-Tuples Of Vectors In Inner Product Spaces With Applications. Journal of Inequalities and Special Functions, 8 (1). 186 - 202. ISSN 2217-4303

[img]
Preview
Text
JIASF.pdf - Published Version

Download (372kB) | Preview
Item Type: Article
Uncontrolled Keywords: Schwarz inequality; Buzano inequality; Inner product spaces; Operator numerical radius; Operator norm inequality; Normal operators; Power series of normal operators
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 06:59
Last Modified: 19 Aug 2019 07:23
URI: http://vuir.vu.edu.au/id/eprint/36632
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar